MAUDE Adverse Event Report: ROCHE DIAGNOSTICS MAGNESIUM GEN.2; PHOTOMETRIC METHOD, MAGNESIUM

ROCHE DIAGNOSTICS MAGNESIUM GEN.2; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 06407358190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 c702 module serial number is (b)(6).It was determined that the qc ranges were not adjusted properly.The supervisor reviewed the qc ranges and adjusted them.Verification for calibration and qc was performed.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable magnesium gen.2 results from the cobas 8000 c702 module.Sample 1's initial result was 0.8 mg/dl accompanied by a data flag, and the repeat result was 1.7 mg/dl.Sample 2's initial result was 0.9 mg/dl accompanied by a data flag, and the repeat result was 1.7 mg/dl.Sample 3's initial result was 0.8 mg/dl accompanied by a data flag, and the repeat result was 2.1 mg/dl.The repeat results were deemed to be correct.The initial results were questioned because they were flagged as a critical result.
 
Additional Manufacturer Narrative
The case is closed as the customer adjusted their qc range and resolved the issue.No product issue was found.

Brand Name
MAGNESIUM GEN.2
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22043383
Report Number1823260-2025-01532
Device Sequence Number8908075
Product Code JGJ
UDI-Device Identifier04015630930821
UDI-Public04015630930821
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K983416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06407358190
Device Lot Number85276001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown